Mathematische Annalen

, Volume 295, Issue 1, pp 1–24

Toric varieties, lattice points and Dedekind sums

  • James E. Pommersheim
Article

DOI: 10.1007/BF01444874

Cite this article as:
Pommersheim, J.E. Math. Ann. (1993) 295: 1. doi:10.1007/BF01444874

Mathematics Subject Classification (1991)

14M25 11F20 52B20 

Copyright information

© Springer-Verlag 1993

Authors and Affiliations

  • James E. Pommersheim
    • 1
  1. 1.Department of MathematicsUniversity of ChicagoChicagoUSA

Personalised recommendations